# SDR SWAA2020033121069

- Difficulty date: March 5, 2020
- Submitted: March 31, 2020
- Operation: Air carrier
- Aircraft: N458WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33857
- Aircraft time: 55,631 hours, 33,048 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 147A750111
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT RH 'Z-ANGLE ' IS CORRODED AT STATION 947; RBL 19; WL 157 ON UPPER SURFACE. MARKED / REMOVED CORROSION FROM AFT PIT R/H ANGLE STA 947 RBL 198 WL 157 IAW SRM 51-10-02-0G-0 VERIFIED 10X GLASS. OUT OF LIMITS IAW SRM 53-00-53-1A-2 ORIGINAL 'T' .040 LOSS OF .010 REMAINING .030. REPLACED Z ANGLE FROM STA 887-947 IAW SRM 53-00-53-2R-5. P/N 147A7501-11
